CSpace

Browse/Search Results:  1-10 of 33 Help

Selected(0)Clear Items/Page:    Sort:
Laplace’s equation with concave and convex boundary nonlinearities on an exterior region 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Mao,Jinxiu;  Zhao,Zengqin;  Qian,Aixia
Favorite  |  View/Download:7/0  |  Submit date:2019/04/02
Exterior regions  Laplace operator  Concave and convex mixed nonlinear boundary conditions  Fountain theorems  Steklov eigenvalue problems  35J20  35J65  46E22  49R99  
Asymmetric critical p-Laplacian problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 5, 页码: 18
Authors:  Perera, Kanishka;  Yang, Yang;  Zhang, Zhitao
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Asymmetric critical p-Laplacian problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 5
Authors:  Perera, Kanishka;  Yang, Yang;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
高波数波动问题的多水平方法 期刊论文
计算数学, 2018, 卷号: 40, 期号: 2, 页码: 119
Authors:  卢培培;  许学军
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:34/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:24/8  |  Submit date:2018/07/30
L-p-estimates and existence theorems for the partial derivative-operator on complete Kahler manifolds 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 224, 期号: 2, 页码: 620-647
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kodaira Laplacian  partial derivative-Operator  L-p-estimates and existence theorem  L-p-cohomology  Bochner-Lichnerowicz-Weitzenbock formula  
Riesz transforms on forms and L-P-Hodge decomposition on complete Riemannian manifolds 期刊论文
REVISTA MATEMATICA IBEROAMERICANA, 2010, 卷号: 26, 期号: 2, 页码: 481-528
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hodge decomposition  martingale transforms  Riesz transforms  Weitzenbock curvature  
Existence, multiplicity and concentration of positive solutions for a class of quasilinear problems 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2007, 卷号: 29, 期号: 2, 页码: 265-278
Authors:  Alves, Claudianor O.;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
variational methods  critical exponent  elliptic equation  
Existence and multiplicity of positive solutions for singular semipositone p-Laplacian equations 期刊论文
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 2006, 卷号: 58, 期号: 3, 页码: 449-475
Authors:  Agarwal, RP;  Cao, DM;  Lu, HS;  O'Regan, D
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
one dimensional p-Laplacian  positive solution  degree theory  upper and lower solution